# SDR SWAA2022030848096

- Difficulty date: May 2, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N433WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 55,313 hours, 32,316 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE INTERNAL SIDE OF LAV SERVICE DOOR AROUND BONDING JUMPER / EVALUATED CORROSION ON LAV SERVICE PANEL AROUND BONDING JUMPER; WAS FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED PANEL IAW AMM 52-49-07-000-801 AND 52-49-07-400-801. BOND CHECK GOOD
